# SDR ASAA2025091261649

- Difficulty date: September 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727F-727K. LH FLOOR PLATE WITH CORROSION. GROUNDED - YES. REPAIRED FLOOR PLATE STA 727F-727K IAW SRM 53-00-53-2R-6 AND 51-40-02 PN: BAC1496-377 7075-T62 PO:1133954.2. REMOVED CORROSION. ORIGINAL THICKNESS IS .040 REMOVED 100%, NO REMAINING THICKNESS AND WAS FOUND TO BE OUT OF LIMITS.
